# SDR WVER2019032813

- Difficulty date: March 28, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 39,187 hours, 29,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Fuselage
- Part time: 39,187 hours, 29,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR BY REMOVING/ REPLACING STRINGER 27 FROM FS 280 TO FS 295 P/N SH670-31642-1 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. REF JOB 41004791 OP 152.
